# SDR SWAA2016081854907

- Difficulty date: July 27, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 42,702 hours, 24,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545768
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT ELECTRONIC COMPARTMENT STRUCTURE ANGLE CRACKED AT BS 360, BETWEEN STRINGERS 27 - 28R.    R & R THE ANGLE IAW SRM.
